doi: 10.3934/dcdsb.2018316

Rate of attraction for a semilinear thermoelastic system with variable coefficients

Departamento de Matemática, Universidade Federal da Paraíba, João Pessoa, PB, 58051-900, Brasil

* Corresponding author: Milton L. Oliveira

Received  July 2017 Revised  September 2018 Published  January 2019

The present paper is concerned with the problem of determining the rate of convergence of global attractors of the family of dissipative semilinear thermoelastic systems with variable coefficients
$ \begin{cases} \partial_t^2u-\partial_x(a_\varepsilon(x) \partial_xu)+\partial_x(m(x) \theta) = f(u)& \mbox{in}\ \ (0,l)\times(0,+\infty),\\ \partial_t\theta-\partial_x(\kappa_\varepsilon(x) \partial_x\theta)+m(x) \partial_{xt}u = 0& \mbox{in}\ \ (0,l)\times(0,+\infty), \end{cases} $
where
$ l>0 $
,
$ a_\varepsilon,\kappa_\varepsilon $
and
$ m $
are regular enough functions, and the nonlinearity
$ f $
is a continuously differentiable function satisfying suitable growth conditions. We show that rate of convergence, as
$ \varepsilon\to0^+ $
, of the global attractors of these problems is proportional the distance of the coefficients
$ \|a_\varepsilon-a_0\|_{L^p(0,l)}+\|\kappa_\varepsilon-\kappa_0\|_{L^p(0,l)} $
for some
$ p\geq 2 $
.
Citation: Fágner D. Araruna, Flank D. M. Bezerra, Milton L. Oliveira. Rate of attraction for a semilinear thermoelastic system with variable coefficients. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2018316
References:
[1]

F. D. Araruna and F. D. M. Bezerra, Rate of attraction for a semilinear wave equation with variable coefficients and critical nonlinearities, Pacific J. Math., 266 (2013), 257-282. doi: 10.2140/pjm.2013.266.257.

[2]

J. M. ArrietaF. D. M. Bezerra and A. N. Carvalho, Rate of convergence of global attractors of some perturbed reaction-diffusion problems, Topological Methods in Nonlinear Analysis, 41 (2013), 229-253.

[3]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic equations with critical nonlinearities and applications to Navier-Stokes and heat equations, Transactions of the AMS, 352 (2000), 285-310. doi: 10.1090/S0002-9947-99-02528-3.

[4]

J. M. ArrietaA. N. Carvalho and G. Lozada-Cruz, Dynamics in dummbell domains Ⅲ. Continuity of attractors, J. Diff. Eqns., 247 (2009), 225-259. doi: 10.1016/j.jde.2008.12.014.

[5]

J. M. Arrieta and E. Santamaría, Estimates on the distance of inertial manifolds, Discrete Contin. Dyn. Syst., 34 (2014), 3921-3944. doi: 10.3934/dcds.2014.34.3921.

[6]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25, New York, 1992.

[7]

A. V. Babin and M. I. Vishik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491.

[8]

F. D. M. Bezerra and M. J. D. Nascimento, Convergence estimates of the dynamics of a hyperbolic system with variable coefficients, Math. Methods Appl. Sci., 37 (2014), 663-675. doi: 10.1002/mma.2823.

[9]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.

[10]

S. M. BruschiA. N. CarvalhoJ. W. Cholewa and T. Dlotko, Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations, J. D. Diff. Eqns., 18 (2006), 767-814. doi: 10.1007/s10884-006-9023-4.

[11]

V. L. CarboneA. N. Carvalho and K. Schiabel-Silva, Continuity of attractors for parabolic problems with localized large diffusion, Nonlinear Analysis, 68 (2008), 515-535. doi: 10.1016/j.na.2006.11.017.

[12]

V. L. CarboneM. J. D. NascimentoK. Schiabel-Silva and R. P. Silva, Pullback attractors for a singularly nonautonomous plate equation, Electronic Journal of Differential Equations, 77 (2011), 1-13.

[13]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer-Verlag, New York, 2013. doi: 10.1007/978-1-4614-4581-4.

[14]

A. N. Carvalho and S. Piskarev, A general approximation scheme for attractors of abstract parabolic problems, Numerical Functional Analysis and Optimization, 27 (2006), 785-829. doi: 10.1080/01630560600882723.

[15]

H. Gao, Global attractor for the semilinear thermoelastic problem, Math. Methods Appl. Sci., 26 (2003), 1255-1271. doi: 10.1002/mma.416.

[16]

H. Gao and J. E. Muñoz Rivera, Global existence and decay for the semilinear thermoelastic contact problem, J. Differential Equations, 186 (2002), 52-68. doi: 10.1016/S0022-0396(02)00016-5.

[17]

J. K. Hale and A. Perissinotto, Global attractor and convergence for one-dimensional semilinear thermoelasticity, Dynamic Systems and Applications, 2 (1993), 1-9.

[18]

D. B. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., Springer-Verlag, 840 New York, 1981.

[19]

D. B. HenryA. Perissinitto and O. Lopes, On the essential spectrum of a semigroup of thermoelasticity, Applications, 21 (1993), 65-75. doi: 10.1016/0362-546X(93)90178-U.

[20]

H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher, 1978.

show all references

References:
[1]

F. D. Araruna and F. D. M. Bezerra, Rate of attraction for a semilinear wave equation with variable coefficients and critical nonlinearities, Pacific J. Math., 266 (2013), 257-282. doi: 10.2140/pjm.2013.266.257.

[2]

J. M. ArrietaF. D. M. Bezerra and A. N. Carvalho, Rate of convergence of global attractors of some perturbed reaction-diffusion problems, Topological Methods in Nonlinear Analysis, 41 (2013), 229-253.

[3]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic equations with critical nonlinearities and applications to Navier-Stokes and heat equations, Transactions of the AMS, 352 (2000), 285-310. doi: 10.1090/S0002-9947-99-02528-3.

[4]

J. M. ArrietaA. N. Carvalho and G. Lozada-Cruz, Dynamics in dummbell domains Ⅲ. Continuity of attractors, J. Diff. Eqns., 247 (2009), 225-259. doi: 10.1016/j.jde.2008.12.014.

[5]

J. M. Arrieta and E. Santamaría, Estimates on the distance of inertial manifolds, Discrete Contin. Dyn. Syst., 34 (2014), 3921-3944. doi: 10.3934/dcds.2014.34.3921.

[6]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25, New York, 1992.

[7]

A. V. Babin and M. I. Vishik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491.

[8]

F. D. M. Bezerra and M. J. D. Nascimento, Convergence estimates of the dynamics of a hyperbolic system with variable coefficients, Math. Methods Appl. Sci., 37 (2014), 663-675. doi: 10.1002/mma.2823.

[9]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.

[10]

S. M. BruschiA. N. CarvalhoJ. W. Cholewa and T. Dlotko, Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations, J. D. Diff. Eqns., 18 (2006), 767-814. doi: 10.1007/s10884-006-9023-4.

[11]

V. L. CarboneA. N. Carvalho and K. Schiabel-Silva, Continuity of attractors for parabolic problems with localized large diffusion, Nonlinear Analysis, 68 (2008), 515-535. doi: 10.1016/j.na.2006.11.017.

[12]

V. L. CarboneM. J. D. NascimentoK. Schiabel-Silva and R. P. Silva, Pullback attractors for a singularly nonautonomous plate equation, Electronic Journal of Differential Equations, 77 (2011), 1-13.

[13]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer-Verlag, New York, 2013. doi: 10.1007/978-1-4614-4581-4.

[14]

A. N. Carvalho and S. Piskarev, A general approximation scheme for attractors of abstract parabolic problems, Numerical Functional Analysis and Optimization, 27 (2006), 785-829. doi: 10.1080/01630560600882723.

[15]

H. Gao, Global attractor for the semilinear thermoelastic problem, Math. Methods Appl. Sci., 26 (2003), 1255-1271. doi: 10.1002/mma.416.

[16]

H. Gao and J. E. Muñoz Rivera, Global existence and decay for the semilinear thermoelastic contact problem, J. Differential Equations, 186 (2002), 52-68. doi: 10.1016/S0022-0396(02)00016-5.

[17]

J. K. Hale and A. Perissinotto, Global attractor and convergence for one-dimensional semilinear thermoelasticity, Dynamic Systems and Applications, 2 (1993), 1-9.

[18]

D. B. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., Springer-Verlag, 840 New York, 1981.

[19]

D. B. HenryA. Perissinitto and O. Lopes, On the essential spectrum of a semigroup of thermoelasticity, Applications, 21 (1993), 65-75. doi: 10.1016/0362-546X(93)90178-U.

[20]

H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher, 1978.

[1]

V. Pata, Sergey Zelik. A result on the existence of global attractors for semigroups of closed operators. Communications on Pure & Applied Analysis, 2007, 6 (2) : 481-486. doi: 10.3934/cpaa.2007.6.481

[2]

Francesca Bucci, Igor Chueshov. Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations. Discrete & Continuous Dynamical Systems - A, 2008, 22 (3) : 557-586. doi: 10.3934/dcds.2008.22.557

[3]

Yuming Qin, Xinguang Yang, Zhiyong Ma. Global existence of solutions for the thermoelastic Bresse system. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1395-1406. doi: 10.3934/cpaa.2014.13.1395

[4]

Zhuangyi Liu, Ramón Quintanilla. Energy decay rate of a mixed type II and type III thermoelastic system. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1433-1444. doi: 10.3934/dcdsb.2010.14.1433

[5]

Zhaohui Yuan, Xingfu Zou. Global threshold dynamics in an HIV virus model with nonlinear infection rate and distributed invasion and production delays. Mathematical Biosciences & Engineering, 2013, 10 (2) : 483-498. doi: 10.3934/mbe.2013.10.483

[6]

Irina F. Sivergina, Michael P. Polis. About global null controllability of a quasi-static thermoelastic contact system. Conference Publications, 2005, 2005 (Special) : 816-823. doi: 10.3934/proc.2005.2005.816

[7]

Irena Lasiecka, Mathias Wilke. Maximal regularity and global existence of solutions to a quasilinear thermoelastic plate system. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5189-5202. doi: 10.3934/dcds.2013.33.5189

[8]

Moncef Aouadi, Alain Miranville. Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory. Evolution Equations & Control Theory, 2015, 4 (3) : 241-263. doi: 10.3934/eect.2015.4.241

[9]

Huijiang Zhao, Yinchuan Zhao. Convergence to strong nonlinear rarefaction waves for global smooth solutions of $p-$system with relaxation. Discrete & Continuous Dynamical Systems - A, 2003, 9 (5) : 1243-1262. doi: 10.3934/dcds.2003.9.1243

[10]

Zigen Ouyang, Chunhua Ou. Global stability and convergence rate of traveling waves for a nonlocal model in periodic media. Discrete & Continuous Dynamical Systems - B, 2012, 17 (3) : 993-1007. doi: 10.3934/dcdsb.2012.17.993

[11]

Fabio Camilli, Claudio Marchi. On the convergence rate in multiscale homogenization of fully nonlinear elliptic problems. Networks & Heterogeneous Media, 2011, 6 (1) : 61-75. doi: 10.3934/nhm.2011.6.61

[12]

John R. Tucker. Attractors and kernels: Linking nonlinear PDE semigroups to harmonic analysis state-space decomposition. Conference Publications, 2001, 2001 (Special) : 366-370. doi: 10.3934/proc.2001.2001.366

[13]

Angelo Morro. Nonlinear waves in thermoelastic dielectrics. Evolution Equations & Control Theory, 2019, 8 (1) : 149-162. doi: 10.3934/eect.2019009

[14]

Monica Conti, Elsa M. Marchini, V. Pata. Global attractors for nonlinear viscoelastic equations with memory. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1893-1913. doi: 10.3934/cpaa.2016021

[15]

Suqi Ma, Qishao Lu, Shuli Mei. Dynamics of a logistic population model with maturation delay and nonlinear birth rate. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 735-752. doi: 10.3934/dcdsb.2005.5.735

[16]

Yu Yang, Dongmei Xiao. Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models. Discrete & Continuous Dynamical Systems - B, 2010, 13 (1) : 195-211. doi: 10.3934/dcdsb.2010.13.195

[17]

Hedy Attouch, Alexandre Cabot, Zaki Chbani, Hassan Riahi. Rate of convergence of inertial gradient dynamics with time-dependent viscous damping coefficient. Evolution Equations & Control Theory, 2018, 7 (3) : 353-371. doi: 10.3934/eect.2018018

[18]

Mina Jiang, Changjiang Zhu. Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant. Discrete & Continuous Dynamical Systems - A, 2009, 23 (3) : 887-918. doi: 10.3934/dcds.2009.23.887

[19]

Chunlin Hao, Xinwei Liu. Global convergence of an SQP algorithm for nonlinear optimization with overdetermined constraints. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 19-29. doi: 10.3934/naco.2012.2.19

[20]

Narcisse Batangouna, Morgan Pierre. Convergence of exponential attractors for a time splitting approximation of the Caginalp phase-field system. Communications on Pure & Applied Analysis, 2018, 17 (1) : 1-19. doi: 10.3934/cpaa.2018001

2017 Impact Factor: 0.972

Article outline

[Back to Top]